# SDR ASAA0955728

- Difficulty date: May 25, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 6,905 hours, 2,023 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN LEFT SPAR VALVE ILLUMINATED BRIGHT BLUE REMAINED UNTIL ENGINE SHUTDOWN CYCLED START LEVER AND LIGHT APPEAR TO OPERATE NORMALLY.  PERFORMED THE NUMBER ONE ENGINE SPAR VALVE FIM TASK 28 22 00 810 809 WITH NO DISCREP FOUND, INTERM FAULT.  GROUND VERIFICATION SUCCESSFUL.  VERIFICATION FLIGHT TAXI OUT IN SEA AND TAXI IN ANC NR 1 SPAR VALVE, OPS NORMAL.
